Journal article icon

Journal article

Entanglement entropy of two disjoint intervals in conformal field theory

Publication status:
Published

Actions


Access Document


Authors


Journal:
JOURNAL OF STATISTICAL MECHANICS-THEORY AND EXPERIMENT
Volume:
2009
Issue:
11
Pages:
P11001-P11001
Publication date:
2009-11-05
DOI:
EISSN:
1742-5468
ISSN:
1742-5468
URN:
uuid:1741a7ae-e344-4557-9c97-dc0f7d4fe410
Source identifiers:
240799
Local pid:
pubs:240799

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP